# SDR CALA2022081602076

- Difficulty date: August 16, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N438UA
- Make and model: Airbus A320-232
- Aircraft serial: 678
- Aircraft time: 74,602 hours, 30,793 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Fitting
- Part number: NA
- Condition: Cracked
- Location: Windshield Lwr R
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK INDICATION ON WINDSHIELD CENTRAL LOWER NODE FITTING RH SIDE. CRACK LENGTH 0.100 INCHES APPROX. PERFORMED PERMANENT REPAIR (REPLACED) WINDSHIELD CENTRAL RH SIDE.
